# SDR HNAA2019091600273

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 45,781 hours, 42,849 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Condition: Not Reported
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  624     36-11  1881631  15SEP19  BGR  CLOSE AFTER TAKE OFF BLD 1 LEAK MESSAGE DISPLAYED. FOLLOWED QRH ITEM CLEARED. HISTORY: RETURN TO FIELD / AIR TURNBACK. FACT  15SEP19  13:25  BGR R+R #1 PACK VALVE SLEEVE AS REQ. PERF OPS CHECK IN REF TO AMM 36-00-00. OPS CHECK GOOD. OK FOR SERVICE.
